Folgen
Mariusz Mirek
Mariusz Mirek
Bestätigte E-Mail-Adresse bei math.ias.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
ℓpZd-estimates for discrete operators of Radon type: variational estimates
M Mirek, EM Stein, B Trojan
Inventiones mathematicae 209 (3), 665-748, 2017
742017
Heavy tail phenomenon and convergence to stable laws for iterated Lipschitz maps
M Mirek
Probability Theory and Related Fields 151 (3), 705-734, 2011
632011
ℓp (Zd)-estimates for discrete operators of Radon type: Maximal functions and vector-valued estimates
M Mirek, EM Stein, B Trojan
Journal of Functional Analysis 277 (8), 2471-2521, 2019
402019
Discrete maximal functions in higher dimensions and applications to ergodic theory
M Mirek, B Trojan
American Journal of Mathematics 138 (6), 1495-1532, 2016
362016
Variational estimates for averages and truncated singular integrals along the prime numbers
M Mirek, B Trojan, P Zorin-Kranich
Transactions of the American Mathematical Society 369 (8), 5403-5423, 2017
342017
Jump inequalities for translation-invariant operators of Radon type on Zd
M Mirek, EM Stein, P Zorin-Kranich
Advances in Mathematics 365, 107065, 2020
332020
Pointwise ergodic theorems for non-conventional bilinear polynomial averages
B Krause, M Mirek, T Tao
Annals of Mathematics 195 (3), 997-1109, 2022
322022
A bootstrapping approach to jump inequalities and their applications
M Mirek, EM Stein, P Zorin-Kranich
Analysis & PDE 13 (2), 527-558, 2020
292020
Jump inequalities via real interpolation
M Mirek, EM Stein, P Zorin-Kranich
Mathematische Annalen 376 (1), 797-819, 2020
292020
Cotlar’s ergodic theorem along the prime numbers
M Mirek, B Trojan
Journal of Fourier Analysis and Applications 21, 822-848, 2015
272015
On dimension-free variational inequalities for averaging operators in
J Bourgain, M Mirek, EM Stein, B Wróbel
Geometric and Functional Analysis 28 (1), 228-288, 2018
252018
Heavy tailed solutions of multivariate smoothing transforms
D Buraczewski, E Damek, S Mentemeier, M Mirek
Stochastic Processes and Their Applications 123 (6), 1947-1986, 2013
232013
Dimension-Free Estimates for Discrete Hardy-Littlewood Averaging Operators Over the Cubes in ℤd
J Bourgain, M Mirek, EM Stein, B Wróbel
American Journal of Mathematics 141 (4), 587-905, 2019
222019
Roth's theorem in the Piatetski-Shapiro primes
M Mirek
Revista matemática iberoamericana 31 (2), 617-656, 2015
222015
Weak type (1, 1) inequalities for discrete rough maximal functions
M Mirek
arXiv preprint arXiv:1305.0575, 2013
172013
Square function estimates for discrete Radon transforms
M Mirek
Analysis & PDE, 0
16*
ℓ p (Z)-Boundedness of discrete maximal functions along thin subsets of primes and pointwise ergodic theorems
M Mirek
Mathematische Zeitschrift 279 (1-2), 27-59, 2015
142015
Asymptotics of stationary solutions of multivariate stochastic recursions with heavy tailed inputs and related limit theorems
D Buraczewski, E Damek, M Mirek
Stochastic Processes and their Applications 122 (1), 42-67, 2012
132012
Some remarks on oscillation inequalities
M Mirek, W Słomian, TZ Szarek
Ergodic Theory and Dynamical Systems 43 (10), 3383-3412, 2023
122023
On Discrete Hardy–Littlewood Maximal Functions over the Balls in ℤ d: Dimension-Free Estimates
J Bourgain, M Mirek, EM Stein, B Wróbel
Geometric Aspects of Functional Analysis: Israel Seminar (GAFA) 2017-2019 …, 2020
12*2020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20